MathSciNet Relay Station
MathSciNet bibliographic data
MR2668494 60C05 (60E05 60K99)
Ait Aoudia, Djilali; Marchand, Éric On the number of runs for Bernoulli arrays. J. Appl. Probab. 47 (2010), no. 2, 367–377.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement